Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. F. Ritt
Title: Differential Equations from the Algebraic Standpoint
Additional book information: New York, American Mathematical Society, 1932. x+172 pp.

Review Information:

Reviewer: J. M. Thomas
Journal: Bull. Amer. Math. Soc. 40 (1934), 197-200
DOI: https://doi.org/10.1090/S0002-9904-1934-05808-7
American Mathematical Society